MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-614
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint a customer staff stung him/herself with safepico needle.According to the sales representative, it seems that the customer has not locked the safeguard completely.The case is clearly a user error.
 
Additional Manufacturer Narrative
Date of event is estimated based on date of awareness.According to the complaint this event occurred on end of (b)(6) 2021.No further information.
 
Additional Manufacturer Narrative
The cause of the reported problem could not be investigated due to lack of product data."unfortunately lot# is unknown and the customer has already discarded this sampler & safeguard.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
ditte krøyer
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key14314509
Report Number3002807968-2022-00014
Device Sequence Number5376927
Product Code JKA
UDI-Device Identifier05700699566140
UDI-Public(01)05700699566140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number956-614
Device Catalogue Number956-614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown